≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Arnica Montana: $3.99First Aid Kit: $160.00Boiron Arnicare ®: $11.99

 

The ABC Homeopathy Forum

Anxiety and pain after wet dose of Arnica 6c

My mother is experiencing anxiety and pain in her feet after one dose of Arnica 6c. She started one dose of arnica 6c as she is diabetic but after sometimes of taking of 1 tsp of Arnica water, she was feeling anxiety and palpitation and increase of pain in her feet. She has burning pain in her feet for many years . she has stopped her arnica now . Please let me it is side effect of Arnica or something else.
 
  nikkikumar on 2010-12-19
This is just a forum. Assume posts are not from medical professionals.
After any potentized medicine(a medicine prepared according to homoeopathic procedures) there is a possibility a patient can feel worse, or develop new symptoms.

An aggravation of current symptoms is not necessarily a bad sign as this can happen on a helpful remedy as well as a non-helpful one. If followed by cure of the symptom then the medicine has worked homoeopathically. It is possible the dose is too strong for the patient (not diluted enough or repeated too frequently). Patient's with pathology (tissue changes) will aggravate more than patients without such problems.

If the patient develops new symptoms this is what we call a 'proving' in homoeopathy. Again, this usually happens because the dose has somehow been to strong or too frequently given, but some patients are naturally quite sensitive to homoeopathy and must be treated with great caution to prevent this from happening.

Was the anxiety and palpitation new for her?

David Kempson
 
brisbanehomoeopath 9 years ago
yes,she never had anxiety and palpitation .
 
nikkikumar 9 years ago
Then it is quite likely a proving symptom from the remedy (side-effect). It is not always easy to know exactly why that is happening, it may be that the remedy is not suitable, or it may be that she is too sensitive and must have her dosage adjusted to compensate. The potency may be too low or too high as well.

Typically when I give my patients a remedy that is suitable for them, they do not develop new symptoms, but it is possible that their current symptoms will worsen temporarily. If they develop new symptoms then I would look for a new remedy.
 
brisbanehomoeopath 9 years ago
In real homeopathy, the medicine is individual for the patient to avoid this kind of problem.

Homeopathy never claims one remedy to cure everything, that's pseudo-treatment.

You need to describe all the symptoms for a real homeopath to treat you.
 
Homeopathy International 1 9 years ago
And a proving from such a low dose is a sure sign that the remedy was completely wrong.
 
Homeopathy International 1 9 years ago
This is the problem with not prescribing homeopathic medicines according to homeopathic principles.
 
Homeopathy International 1 9 years ago
Whenever new symptoms appear after taking a remedy it is always better to stop taking the remedy. It is not necessary that everything that happens after taking a remedy is triggered by the remedy. Human life is very complicated and there are many factors that may lead to new complications.
 
kadwa 9 years ago
My mother is undergoing grief after tragedy in my family ,not able to cope of any kind of stress. She told me that she has been restless all the time, not getting sleep and cry most of the time and losing her memory . She has diabetes , cholecystomy and early stage of cataract .
 
nikkikumar 9 years ago
Please present the complete case.

Please use the new homeopathy patient intake form and give us information about your case, and hopefully someone will help you begin correct homeoapthic treatment.

http://abchomeopathy.com/forum2.php/239454/
 
Homeopathy International 1 9 years ago
This response shows the damage that a non-homeopathic use of Arnica causes!
 
Homeopathy International 1 9 years ago
Dear HI1

i understand your feelings very well, but please note that we are giving suggestions in the forum setup. Companies like Dr Reckeweg and others sell homeopathic mixtures worldwide and that is legal. So we can't stop someone for suggesting Arnica for any ailment or all ailments as the MM for Arnica covers many symptoms.

i know nikki very well as i have interacted with her on more than 50 posts. She lost her bother due to dengue fever (this information is there on the forum itself) and that is why her mother is grieving.

In the present condition i would suggest her to give her mother 5 doses of Ignatia 200 at a gap of 12 hours and see how that affects her in the next 7 days.

It will be better if she could give as much details for her mother as possible so that her indicated remedy may be worked out more effectively.

Best Regards.
 
kadwa 9 years ago
Good to see her getting a real recommendation from a real perscriber.
 
Homeopathy International 1 9 years ago
Re: Anxiety and pain after wet dose of Arnica 6c From Homeopathy International 1 on 2010-12-23
Good to see her getting a real recommendation from a real perscriber.


Hint taken. I shall await the 'real prescriber's' therapy and how it will hopefully help the patient.

Please note that I did NOT prescribe Arnica 6c which the mother is reported to have taken with the subsequent after effects recorded which are very unusual.

I presume however that the mother used my default therapy for Diabetes which many hundreds of thousands of Diabetics are taking today with very positive results.
 
Joe De Livera 9 years ago
Please use the new homeopathy patient intake form and give us information about your case, and hopefully someone will help you begin correct homeoapthic treatment.

http://abchomeopathy.com/forum2.php/239454/
 
Homeopathy International 1 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.